1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Adderall dose increased, but not getting high... can I build tolerance that fast?

Discussion in 'Amphetamine' started by wastedxgirl, Feb 8, 2017.

  1. wastedxgirl

    wastedxgirl Silver Member Newbie

    Reputation Points:
    110
    Messages:
    53
    Joined:
    Jan 13, 2017
    30 y/o from USA
    I have used Adderall in the past (2014) at around 10-15mg IR a day, around 4 days a week for a month or so before my connection was cut off and I ended up getting clean (from them, still on the benzos...).

    Recently, I got my hands on 12 30mg IRs again so not knowing when I would get more I decided to try to space them out, telling myself I would only take 7.5mg a day (they are a 30mg pill scored into fourths- 7.5mg each and that didn't last. I got a small buzz, what I believe to be more of a excited "yay I have Adderall again!" rush type thing, and was overall let down that I did not feel the same effects as before. Of course I chalked this up to the fact I was taking about 1/4-1/2 of my dose from before (7.5mg now compared to 10-15mg previously)

    After three days (three uses... spaced a couple days between each use) of 7.5mg each time, I went to 15mg. Instead of snorting it all like the past three times, I crushed it and snorted about 5mg worth then parachuted the remaining 10mg. I was able to focus, but didn't feel much energy, euphoria, hyperactivity/talkativity, Then yesterday I took 22.5mg. I had a little more of an initial buzz, sort of like a heavy ahhhh feeling in my head, which was weird because I usually feel that with benzos and opiates. Again, I had snorted about 7.5mg, parachuted the remaining 15mg. I didn't feel any euphoria, extra energy, drive, motivation, elation, animation or elevated sense of being/mood/ease (by that I mean I tend to be very talkative and hyper when on stims). I was pissed because it seemed like a wasted pill. I did this today again with 25mg. Blew my nose, snorted 5mg, snorted water up my nose which was quite unpleasant to try to clear my nose up and absorb things, waited like 20 minutes, then parachuted the remaining 20mg. I felt a bit more of a rush this time, but then the heavy feeling in my head happened. I felt kinda floaty. It was okay, kinda nice, but... not what I was necessarily expecting from a stimulant, especially since I have felt so different inthe past on Adderall particularly at lower doses (10mg lower at this point). I'm not having any thing physical either... my pupils dilate slightly I get a little chilly afterwards, but my heart doesn't race and my pulse is normal (~80-85bpm), no other effects...

    I am planning to take more tomorrow, but wanted to write here first and address this... see if any of you have had similar circumstances? I have major depressive disorder but am not having a current episode and have actually been really stable lately - like incredibly so, for almist 9 months now, so I don't think that's it. I'm on several medications but the only ones I can think of that might be noteworthy are Gabapentin and Acetazolamide. I don't know about Gabapentin, I just know it works on the GABA receptors or something...and then Acetazolamide I thought actually -potentiates- amphetamines, right? So how could that hurt?

    I an 29, female, about 195 lbs, not very active, take meds for depression, sleep, migraines, and the Acetazolamide is for increased intracranial pressure headaches.. need any other info let me know.

    I am combining bioavailability of ROAs (parachuting and insufflation) since I have poured over the forums search before posting this and read that oral admin has a lower bioavailability actually. And I refuse to donit rectally. I also don't have ADD/ADHD. So just wondering if I could have built up tolerance that fast after only 5 uses at low doses and is there a better ROA, something I am doing wrong, and/or anything I can do to improve the high both initially and sustain it?

    Thanks, sorry for the lengthy post, I wanted to give as much info as possible to assist in replies.

    Feedback and thoughts appreciated.
     
  2. Suburban-phetamine

    Suburban-phetamine Silver Member Donating Member

    Reputation Points:
    95
    Messages:
    113
    Joined:
    Apr 19, 2013
    29 y/o from U.S.A.
    Yeah, you can build up tolerance that fast.

    A few thoughts:
    - Your body fat % is likely extremely high, so that could be a factor.
    - I'm concerned by this heavy feeling you describe in your head. That could mean the pill isn't right, or you've got some blood pressure stuff going on. Could you elaborate?
    - Acetazolamide can screw with the pH of your body in one or two ways I think. If your body is an acidic place speed won't hang around as long.
    - You said you're on benzos? Those will blunt the daylights out of a small dose of amphetamine.
    - Gabapentin could be dulling some effects. That stuff does all kinds of peculiar little things.
    - Are you sure it was a 30mg and not 20mg? They look damn similar.
    - Your post has the vibe of someone with amphetamine in their system. Maybe it is working.

    For ROA: putting it under your tongue or tucking it between your cheek and gum are both fine. Let it dissolve. If you are going to snort it, you have to make sure you're turning the pill into a powder with the consistency of confectionery sugar. Lot of smushing is required. If parachuting is what I think it is (powder wrapped in tissue swallowed) that is pointless. Just swallow the tab. It'll be in your system in no time.
     
  3. wastedxgirl

    wastedxgirl Silver Member Newbie

    Reputation Points:
    110
    Messages:
    53
    Joined:
    Jan 13, 2017
    30 y/o from USA
    My blood pressure is good- averaging around 110/75ish.
    The benzos I mentioned are PRN 0.5mg Lorazepam up to 4x/day (2mg/day), though I usually only take it at night, not every night.
    I am positive it was a 30mg pill.
    I actually have had issues with metabolic acidosis due to Acetazolamide in the past so perhaps that is issue. I also discussed with my psychiatrist that being on Lamitrogine (Lamictal) for mood stabilization might have "cancelled it out" to some degree.

    Since posting this, my supply ran out and I have also decided to stop taking Adderall anyway due to it not really working and my tolerance rapidly increasing. However, I do appreciate your response and thank you for your time and effort you took in commenting.Take care.
     
  4. Suburban-phetamine

    Suburban-phetamine Silver Member Donating Member

    Reputation Points:
    95
    Messages:
    113
    Joined:
    Apr 19, 2013
    29 y/o from U.S.A.
    Glad you aren't going to keep taking speed. People tend to see dex as meth's gentle harmless little sibling, and while it isn't as ruthless it is still amphetamine. Plus it is cheap, legal with an Rx, ubiquitous, and always pharmaceutical grade. It makes getting jacked the fuck up way too convenient.

    If you have a shrink and need help with alertness or fatigue ask about Nuvigil. It won't get you cranked but it might be more compatible with your body chemistry.

    Don't forget to have your kidneys checked out regularly! Unchecked metabolic acidosis is sad news bears.

    Stay healthy.
     
  5. wastedxgirl

    wastedxgirl Silver Member Newbie

    Reputation Points:
    110
    Messages:
    53
    Joined:
    Jan 13, 2017
    30 y/o from USA
    Thanks for the heads up, I think I will definitely give my doc a call to check out my kidneys asap! Appreciate it.
     
  6. Alyydoll

    Alyydoll Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    Mar 3, 2017
    from LOS ANGELES
    When using adderall, are you getting a goods night sleep, eating well, and staying hydrated? I have ADHD and noticed if I do not do these things, my Adderall is pretty worthless.

    Antidepressants definitely can dull adderall. As your dopamine reuptake works in an opposite manner with both of these drugs, many people on SSRIS do not experience euphoria that I know personally.

    Also, you want to keep your stomach pretty alkaline. Citric acids, vitamin C, etc will make it not as effective and you pretty much pee it out rather quickly.

    Also, to keep tolerance lowered, many people use NDMA antagonist like small dose dxm, magnesium ( I use citrate as it alkalizes my stomach acids as well as its an NDMA antagonist) there are other NDMA antagonist just harder to get as many are rx.

    There's alot more I just can't think of off the top of my head right now. If I think of other important factors, I'll update.

    I also sometimes eat a few tums before adderall.
     
  7. Hanoj

    Hanoj Silver Member

    Reputation Points:
    0
    Messages:
    12
    Joined:
    Mar 23, 2017
    38 y/o from Florida
    benzo is kryptonite to adderall